# SDR ASAA1058589

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,886 hours, 3,867 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON GROUND.  FOLLOWED QRH PROCEDURE RESET FMCS CMPRT 1 AND FMCS CMPTR 2 CB'S.  OPERATION NORMAL.
